# SDR FDEA201605271742

- Difficulty date: May 27, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 24,501 hours, 3,656 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Condition: Out Of Date
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

REJECTED ON TAKEOFF DUE TO A FMC RNWY DISAGREE, CAUTION MSG ON EICAS.  REJECT WAS AT  30 KT, ON RNWY 04 WINDS WERE 050 - 10 KTS.  THE FMC IS AN MEL 34-61-01-03, REGARDING THE NAV DATA BASE IN THE FMC BEING OUT OF DATE, BUT IT DOES NOT SAY ANYTHING ABOUT GETTING THIS EICAS MSG & AURAL TONE AFTER TOGA IS PUSHED.  THIS NEEDS TO BE MENTIONED IN THE MEL TO AVOID FUTURE REJECTED TAKEOFF.  SEE WRI 34-61 6252, FMS DATABASE UPDATED IAW MM 34-61-00-2.  PERFORMED FMC'S ADJ TEST IAW MM 34-61-00-5.  SYS WORKING NORMALLY.  ACFT READY FOR SERVICE.  FMS DATABASE UPDATED IAW MM 34-61-00-2.  PERFORMED FMC'S ADJ TEST IAW MM 34-61-00-5.  SYS WORKING NORMALLY.  ACFT READY FOR SERVICE.
